JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 16
Hilbert-Pachpatte Type Integral Inequalities and their Improvement

    Authors: Sever S. Dragomir, Young-Ho Kim,  
    Keywords: Hilbert's inequality, Hilbert-Pachpatte type inequality, Hölder's inequality, Jensen inequality.  
    Date Received: 31/10/02  
    Date Accepted: 08/01/03  
    Subject Codes:


    Editors: Peter S. Bullen,  

In this paper, we obtain an extension of multivariable integral inequality of Hilbert-Pachpatte type. By specializing the upper estimate functions in the hypothesis and the parameters, we obtain many special cases.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login